Frolik's theorem for basically disconnected spaces
Acta Universitatis Carolinae. Mathematica et Physica, Tome 34 (1993) no. 2, pp. 135-142
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1993_34_2_a17,
author = {Vermeer, J.},
title = {Frolik's theorem for basically disconnected spaces},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {135--142},
year = {1993},
volume = {34},
number = {2},
mrnumber = {1282976},
zbl = {0799.54030},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1993_34_2_a17/}
}
Vermeer, J. Frolik's theorem for basically disconnected spaces. Acta Universitatis Carolinae. Mathematica et Physica, Tome 34 (1993) no. 2, pp. 135-142. http://geodesic.mathdoc.fr/item/AUCMP_1993_34_2_a17/